# SDR DXTA2024022811004

- Difficulty date: February 25, 2024
- Submitted: February 28, 2024
- Operation: Air carrier
- Aircraft: N341QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800225
- Aircraft time: 13,451 hours, 8,820 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Part number: 6911319202
- Condition: Damaged
- Location: Main Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR CABLE: LEFT SIDE MAIN CABIN DOOR COUNTER BALANCE CABLE WILL NOT RETRACT AND UNABLE CLOSE DOOR FROM INSIDE THE AIRCRAFT.  REMOVED MAIN ENTRY DOOR STAIRS, FOUND FORWARD DOOR SPRING BROKEN, NO OTHER DAMAGE NOTED, PUT SPRING AND SOME SCREWS ON ORDER. (JPC 2/25) REMOVED BROKEN COUNTER BALANCE SPRING. INSTALLED CUSTOMER SUPPLIED NEW SPRING, ADJUSTED SPRING TENSION AS REQUIRED, OPS CHECKS OF DOOR GOOD. CLOSED ACCESS TO ANO REINSTALLED STEPS. POST MX CHECKS SATISFACTORY. REF CE-680 AMM 52-10-50.
